Thursday, November 21, 2019

Comments by MisusSharon

Showing 7 of 7 comments.

  • I have not found a way to remove that part. I am looking. I hope it will let me. Again, I am sorry for that. My intentions was to tell how much better I am WITHOUT Seroquel, but I guess I kinda messed that up.

  • I did not in any way mean to nor thought I was drug marketing in anyway. I just giving my experience. In no way did I mean to drug market and am sorry if I offended anyone. Please let me know where I drug marketed so I can take that out. That was not my intent at all.

  • I went from 800 mg of Seroquel daily to being completely off Seroquel now. I feel great. I am sleeping so much better. I am so much happier, and my nerves are nothing like they were. I believe Seroquel is a temp fix and not a long term one. The longer you are on it, the more issues it causes. You will do fine. Contact the maker of Seroquel and see if they will help you, if you don’t want to come off it. But for me, coming off Seroquel was the best thing I did!!!

  • I have been on Seroquel xr 200mg in the am, 3 200mgs at bedtime. My dr is weaning me off. He has taken away 1 200mg at night. He has stopped my vistaril 50mg x 4 daily without no weaning. I am having several withdrawal symptoms, and it’s only been a week. The newest and worse symptom is extreme eye pain in my right eye, which is already weakened due to previous eye infection.